Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2022 | Journal Article | IST-REx-ID: 10600 | OA
Henheik SJ, Teufel S. 2022. Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap. Journal of Mathematical Physics. 63(1), 011901.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10642 | OA
Henheik SJ, Teufel S, Wessel T. 2022. Local stability of ground states in locally gapped and weakly interacting quantum spin systems. Letters in Mathematical Physics. 112(1), 9.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
Henheik SJ, Teufel S. 2022. Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk. Forum of Mathematics, Sigma. 10, e4.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11783 | OA
Bossmann L. 2022. Low-energy spectrum and dynamics of the weakly interacting Bose gas. Journal of Mathematical Physics. 63(6), 061102.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11732 | OA
Henheik SJ, Lauritsen AB. 2022. The BCS energy gap at high density. Journal of Statistical Physics. 189, 5.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11917 | OA
Rademacher SAE, Seiringer R. 2022. Large deviation estimates for weakly interacting bosons. Journal of Statistical Physics. 188, 9.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10623 | OA
Henheik, Sven Joscha, The BCS critical temperature at high density. Mathematical Physics, Analysis and Geometry 25 (1). 2022
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12148 | OA
Cipolloni, Giorgio, Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma 10. 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12145 | OA
Koudjinan, Edmond, On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics 27 (6). 2022
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12232 | OA
Cipolloni G, Erdös L, Schröder DJ. 2022. Density of small singular values of the shifted real Ginibre ensemble. Annales Henri Poincaré. 23(11), 3981–4002.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12243 | OA
Cipolloni G, Erdös L, Schröder DJ, Xu Y. 2022. Directional extremal statistics for Ginibre eigenvalues. Journal of Mathematical Physics. 63(10), 103303.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12246 | OA
Lewin M, Lieb EH, Seiringer R. 2022. Improved Lieb–Oxford bound on the indirect and exchange energies. Letters in Mathematical Physics. 112(5), 92.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12259 | OA
Choueiri GH, Suri B, Merrin J, Serbyn M, Hof B, Budanur NB. 2022. Crises and chaotic scattering in hydrodynamic pilot-wave experiments. Chaos: An Interdisciplinary Journal of Nonlinear Science. 32(9), 093138.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10852 | OA
Seiringer R. 2021. The polaron at strong coupling. Reviews in Mathematical Physics. 33(01), 2060012.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9121 | OA
Lauritsen AB. 2021. The BCS energy gap at low density. Letters in Mathematical Physics. 111, 20.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9285 | OA
Henheik SJ, Teufel S. 2021. Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results. Reviews in Mathematical Physics. 33(01), 2060004.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9891 | OA
Lauritsen AB. 2021. Floating Wigner crystal and periodic jellium configurations. Journal of Mathematical Physics. 62(8), 083305.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9973 | OA
Wirth M, Zhang H. 2021. Complete gradient estimates of quantum Markov semigroups. Communications in Mathematical Physics. 387, 761–791.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint P, De Simoi J, Kaloshin V, Leguil M. 2019. Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics. 374(3), 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Delshams A, Kaloshin V, de la Rosa A, Seara TM. 2018. Global instability in the restricted planar elliptic three body problem. Communications in Mathematical Physics. 366(3), 1173–1228.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Kaloshin V, Zhang K. 2018. Density of convex billiards with rational caustics. Nonlinearity. 31(11), 5214–5234.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Kaloshin V, Zhang K. 2015. Arnold diffusion for smooth convex systems of two and a half degrees of freedom. Nonlinearity. 28(8), 2699–2720.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
Kaloshin V, Saprykina M. 2012. An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension. Communications in Mathematical Physics. 315(3), 643–697.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Kaloshin V. 2000. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 211, 253–271.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
Hunt BR, Kaloshin V. 1997. How projections affect the dimension spectrum of fractal measures. Nonlinearity. 10(5), 1031–1046.
View | DOI
 

Filters and Search Terms

keyword="Mathematical Physics"

Search

Filter Publications